Biblioteca de la Universidad Complutense de Madrid

A matrix variate generalization of the power exponential family of distributions

Impacto



Gómez Sánchez-Manzano, Eusebio y Gómez Villegas, Miguel A. y Marín Diazaraque, Juan Miguel (2002) A matrix variate generalization of the power exponential family of distributions. Communications in statistics. Theory and methods, 31 (12). pp. 2167-2182. ISSN 0361-0926

[img]
Vista previa
PDF
152kB

URL Oficial: http://www.informaworld.com/smpp/title~content=t713597238~db=all



Resumen

This paper proposes a matrix variate generalization of the power exponential distribution family, which can be useful in generalizing statistical procedures in multivariate analysis and in designing robust alternatives to them. An example is added to show an application of the
generalization.


Tipo de documento:Artículo
Palabras clave:Vector distribution; Elliptically contoured distribution; Stochastic representation
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:11131
Depositado:09 Sep 2010 07:06
Última Modificación:04 Mar 2016 14:59

Sólo personal del repositorio: página de control del artículo